British Skin Foundation


Help me!

Join the conversation here

Moderator: talkhealth

Post Reply
3 posts
J.Barber
Posts: 1
Joined: Tue Jun 26, 2018 8:13 pm
Quote

by J.Barber on Tue Jun 26, 2018 8:20 pm

Help me!

Pease help me!

I have had the skin lesions in my picture on and off for a year now. I have never been in so much agony in my life and don’t know what to do. Could it be Hidradenitis Supperativa? Has anyone ever had anything like this?

ANY advice or help would be so much appreciated. I am feeling very alone right now.
Attachments
83445840-4FD0-49D0-B479-F6530411798D.jpeg
83445840-4FD0-49D0-B479-F6530411798D.jpeg (141.09 KiB) Viewed 739 times

User avatar
talkhealth
Posts: 1635
Joined: Thu Nov 04, 2010 3:29 pm
Quote

by talkhealth on Wed Jun 27, 2018 5:24 pm

Re: Help me!

Hi J.Barber,

Welcome to the talkhealth forums.

We're sorry to hear about the problems you've been having. It certainly looks painful.

Recently, we ran an Ask the expert session on hidradenitis suppurativa, so there may be information here which could offer some help: http://www.talkhealthpartnership.com/on ... rativa.php

We would suggest going to see your GP or local dermatologist as soon as possible to help get advice on what the condition is and possible routes of treatment.

Do let us know how you get on.

The talkhealth Team
talkhealth team
Read our health blog - http://www.talkhealthpartnership.com/blog

User avatar
Lisa BSF
Posts: 96
Joined: Fri Oct 28, 2016 1:20 pm
Quote

by Lisa BSF on Tue Jul 17, 2018 11:44 am

Re: Help me!

Sorry to hear this J Barber.

Check out this resource on HS

http://www.britishskinfoundation.org.uk ... ativa.aspx

It's definitely worth going to your GP and asking for a referral to a dermatologist.

Good luck,
Lisa

Post Reply
3 posts